# SDR SWAA2021123053800

- Difficulty date: December 15, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H/S CAP STRIPS 2EA OUT OF 4 EA CAP STRIPS ARE CORRODED IN SEVERAL AREAS BOTTOM SKIN AS MARKED ; / [01] REMOVED CORROSION IAW SRM 51-10-02 ORIGINAL THICKNESS.063 MATERIAL REMOVED .008 MATERIAL REMAINING .055 OUT OF LIMITS.  REPLACED -14 CAP STRIP WITH NEW, ACCOMPLISHED EA 22-125-00027-WIP1 AND 22-125-00027 ON -16.
